# SDR ASOA201000167

- Difficulty date: February 2, 2010
- Submitted: February 10, 2010
- Operation: Air carrier
- Aircraft: N730EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10141
- Aircraft time: 15,186 hours, 10,312 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MINOR SURFACE CORROSION ON LT SIDE SEAT RAIL BETWEEN SEATS 14AB TO 19AB.  REMOVED MINOR SURFACE CORROSION ON LT SIDE SIDE WALL SEAT RAIL BETWEEN FS 785.15 THRU FS 985.00 IAW SRM 53-41-49-101-001-A01 AND 53-51-49-991-805 AND IS IDENIFIED AS REO 670-53-00-013- JOB COMPLETED.
